Laplacian with respect to the measure on a Riemannian manifold and the Dirichlet problem. II
AbstractWe propose the $L^2$ -version of Laplacian with respect to measure on an (infinite-dimensional) Riemannian manifold. The Dirichlet problem for equations with proposed Laplacian is solved in a part of the Rimannian manifold of a certain class.
How to Cite
BogdanskiiY. V., and PotapenkoA. Y. “Laplacian With Respect to the Measure on a Riemannian Manifold and the Dirichlet Problem. II”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 11, Nov. 2016, pp. 1443-9, http://umj.imath.kiev.ua/index.php/umj/article/view/1932.